# SDR EVCA20150803001

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N337AE
- Make and model: Bell 206L-1
- Aircraft serial: 45383
- Aircraft time: 14,582 hours, 80,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Location: Tunnel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AFT VERTICAL TUNNEL STIFFENER, PN 206-033-110-239, TO BE CRACKED IN UPPER PORTION OF THE STIFFENER.
